Lipitor side effect muscle pain
Jan 28, 2005
After 8 years of using Lipitor 40mg per day I am developing muscle pain in my upper arms.
What to do?
Response from Dr. Henry
Have your HIV doc evaluate you clinically and possibly with some blood tests to check for any evidence of muscle damage. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Chills After Sex With Sex Worker Worried I Have HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Groin Pain After Rimming Worried I Have HIV
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.